question-icon

Hi doctor Would you please guidance of what may the

default
Posted on Tue, 29 Jan 2019
Question: Hi doctor

Would you please guidance of what may the causes of such elevated blood test results and what may be the treatment ?

Could this be a sign of a serious disease?
doctor
Answered by Dr. Mirjeta Guni (20 minutes later)
Brief Answer:
About the attached reports;

Detailed Answer:
Hello and thank you for asking!
I have gone carefully through the attached reports.

The alterations of the thyroid hormones are suggestive for a mildly underactive thyroid that can be treated with a low dose of levothyroxine (25 mcg once daily on empty stomach).

Except for thyroid, liver and renal function tests are also altered significantly and a detailed clinical examination and further investigations are needed in order to make a proper diagnosis.
There may be different causes (such as infection, use of medications or alcohol, cardiac pathologies etc) of this alteration and probably serious ones.

So, I would suggest seeing a physician in person for a clinical examination and further exams.

Hope the information will help. Let me know if I can assist you further.

Best wishes,
Dr.Mirjeta

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Mirjeta Guni (20 minutes later)
I have uploaded some pictures of supplements which were taken for the past 2 months , could this be the cause?
doctor
Answered by Dr. Mirjeta Guni (5 minutes later)
Brief Answer:
About liver function tests;

Detailed Answer:
Hi again,

I've checked them, Yes they may be the cause. However, it's important to rule out other pathologies as discussed earlier before pin-pointing them.

Regards,
Dr.Mirjeta


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Mirjeta Guni

Endocrinologist

Practicing since :2006

Answered : 2324 Questions

premium_optimized

The User accepted the expert's answer

Share on
Hi doctor Would you please guidance of what may the

Brief Answer: About the attached reports; Detailed Answer: Hello and thank you for asking! I have gone carefully through the attached reports. The alterations of the thyroid hormones are suggestive for a mildly underactive thyroid that can be treated with a low dose of levothyroxine (25 mcg once daily on empty stomach). Except for thyroid, liver and renal function tests are also altered significantly and a detailed clinical examination and further investigations are needed in order to make a proper diagnosis. There may be different causes (such as infection, use of medications or alcohol, cardiac pathologies etc) of this alteration and probably serious ones. So, I would suggest seeing a physician in person for a clinical examination and further exams. Hope the information will help. Let me know if I can assist you further. Best wishes, Dr.Mirjeta